Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 5, 2012, 2:28 PM EDT for 7 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2012, 2:28 PM EDT (18:28 UTC)
- Expired
- Jun 5, 2012, 3:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Fayette County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 10 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2120 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
886
WWUS82 KFFC 051828
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT TUE JUN 5 2012
GAZ042>044-053-054-056-067>069-051900-
228 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SPALDING...
PIKE...MERIWETHER...UPSON...CARROLL...COWETA...DOUGLAS...FAYETTE AND
FULTON COUNTIES UNTIL 300 PM EDT...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARROLLTON TO CREST...MOVING EAST AT 30
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...MERIWETHER...UPSON...CARROLL...COWETA...
DOUGLAS...FAYETTE AND FULTON COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCKY MOUNT...
RALEIGH...HARRIS CITY...WOOSTER...IMLAC...ALVATON...WOODBURY...WARM
SPRINGS...LUTHERSVILLE...GAY...GREENVILLE...ARNCO-SARGENT...PLANT
YATES...HARALSON AND TURIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3378 8485 3358 8446 3350 8442 3347 8438
3343 8440 3336 8440 3335 8425 3333 8422
3319 8419 3319 8425 3299 8427 3299 8416
3291 8415 3285 8471 3287 8481 3325 8479
3359 8523
TIME...MOT...LOC 1828Z 248DEG 25KT 3361 8509 3336 8461
3293 8449
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 1:50 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 5, 1:50 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT TUE JUN 5 2012 .PREV DISCUSSION... /ISSUED 909 AM EDT TUE JUN 5 2012/ UPDATE... SHOWERS AND A FEW ISOLATED THUNDERSTORMS MOVING ACROSS NORTH GEORGIA THIS MORNING...AND HAVE ADJUSTED POPS UP TO ACCOUNT FOR LATEST RADAR TRENDS. WITH INSTABILITIES LIMITED THIS MORNING...ONLY EXPECTING THE OCCASIONAL LIGHTNING ACTIVITY. HI RES SHORT TERM MODELS INDICATING AN OVERALL WEAKENING TREND WITH THIS MAIN RAIN AREA...WITH SOME CLEARING CONDITIONS INTO THE AFTERNOON PROMOTING STRONGER CONVECTIVE DEVELOPMENT AFTER 18Z. FOR NOW...HAVE MADE REVISIONS TO THE TEMPERATURES AND DEWPOINTS BASED ON LATEST OBSERVATIONS...AND HAVE ADJUSTED THE WX GRIDS TO SUIT THE UPDATED POPS AND LATEST MODELED INSTABILITY GUIDANCE. UPDATES TO THE FORECAST WILL BE MADE AS NEEDED THROUGH THE MORNING...THOUGH ANY SIGNIFICANT CHANGES WILL LIKELY NOT BE NEEDED UNTIL THE AFTERNOON FORECAST PACKAGE. PREV DISCUSSION... SHORT TERM /TODAY THROUGH WEDNESDAY/... /ISSUED 401 AM EDT TUE JUN 5 2012/ CURRENT RADAR LOOP SHOWS ALMOST A REPEAT OF LAST NIGHT. SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO NORTH GEORGIA AT THE MOMENT. MODELS INDICATE THESE STORMS WILL WEAKEN AS THEY MOVE SOUTHEAST INTO GEORGIA. THE MODELS SHOW THIS WAVE MOVING SOUTHEAST ALONG THE GA/SC BORDER TODAY. THIS WAVE IS ALSO ASSOCIATED WITH A COLD FRONT THAT IS EXPECTED TO MOVE SOUTH THROUGH THE AREA ALSO. THIS FRONT SHOULD ACT AS A FOCUSING MECHANISM FOR AFTERNOON AND EVENING THUNDERSTORMS TO REFIRE ALONG. INSTABILITIES ALSO PEAK THIS BETWEEN 18Z-00Z WITH MUCAPES GETTING TO NEAR 3000 J/KG AND LIS IN THE -2 TO -4 RANGE. ONCE THIS FRONT PUSHES THROUGH...DRIER AIR IS EXPECTED TO SLOWLY PUSH INTO NW GA THROUGH WED/THU. TEMPS WILL STAY NEAR SEASONAL NORMS THROUGH THE SHORT TERM. 01 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... /ISSUED 401 AM EDT TUE JUN 5 2012/ MODELS IN GOOD AGREEMENT TO BEING THE LONG TERM PERIOD WITH SURFACE TROUGH SOUTH OF THE AREA FROM OFF THE ATLANTIC COAST THROUGH SOUTH GEORGIA AND THE REMAINDER OF THE GULF COAST STATES. MOISTURE IS LARGELY ALONG AND SOUTH OF THIS FEATURE...BUT ENOUGH INTO OUR FORECAST AREA TO WARRANT LOW END POPS DURING THE AFTERNOON PERIOD THURSDAY. TROUGH SINKS FURTHER SOUTH FRIDAY...ALTHOUGH THERE ARE INDICATIONS OF RETURN FLOW ON THE WESTERN SIDE OF THE STATE BY THE ECMWF. WITH GFS DRIER AND MOISTURE NOT IMPRESSIVE BY OTHER MODELS...WILL KEEP FRIDAY THROUGH THE WEEKEND DRY. MATTERS COMPLICATED INTO EARLY NEXT WEEK AS GFS KEEPS CAROLINAS HIGH IN CONTROL ALLOWING FOR CONTINUED DRY CONDITIONS AND LIMITED POPS. ECMWF BREAKS DOWN RIDGE MUCH FASTER WITH GULF MOISTURE TRANSPORT IN FULL EFFECT BY MONDAY AND TUESDAY. WILL USE A BLEND FOR THIS CYCLE WHICH BRINGS LOW END CHANCE POPS FOR MAINLY THE WESTERN TIER OF THE FORECAST AREA. DEESE && .AVIATION... 18Z UPDATE... CONVECTION FIRING SOUTH OF A CARROLLTON TO MACON...TO SWAINSBORO LINE THIS AFTERNOON. BEST TS POTENTIAL THIS AFTERNOON AND EARLY EVENING. TEMPO TS HAS BEEN INCLUDED AT METRO ATL...CSG...AND MCN TAF SITES...AND WILL BE TAILORED AS NECESSARY TO HANDLE ONGOING AND DEVELOPING CONVECTION. HIGH MVFR AND VFR CIGS EXPECTED THROUGH TONIGHT...WITH SOME IMPROVING TRENDS INTO THE OVERNIGHT HOURS. SCT-BKN STILL EXPECTED OVERNIGHT...WHICH SHOULD LIMIT RADIATIONAL COOLING...KEEPING MORNING CIGS HIGHER THAN MODELS EXPECT. FOR NOW...HAVE OPTED TO INDICATE LOW MVFR CIGS BY 09Z. NE WINDS AT 8-10KTS EXPECTED THE REMAINDER OF TODAY...THEN DIMINISH TO 3-6KTS...AND THEN INCREASE AGAIN WED. WINDS WILL BE INFLUENCED BY CONVECTION...AND HAVE BEEN AMENDED SLIGHTLY PER TAF SITE TO HANDLE IT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE ON ALL ELEMENTS...MEDIUM. ADDITIONALLY...MEDIUM CONFIDENCE TS WILL DIRECTLY IMPACT ATL AIRPORT. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 61 81 59 / 100 40 20 20 ATLANTA 81 63 80 63 / 100 60 10 10 BLAIRSVILLE 76 53 78 54 / 90 30 20 20 CARTERSVILLE 81 60 81 55 / 100 40 10 10 COLUMBUS 88 67 86 66 / 100 80 20 10 GAINESVILLE 79 61 79 60 / 100 40 20 10 MACON 87 65 86 63 / 100 80 30 10 ROME 84 60 84 56 / 100 30 10 10 PEACHTREE CITY 83 64 81 56 / 90 80 20 10 VIDALIA 87 67 84 66 / 100 80 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...HARRIS...HOUSTON...JOHNSON... LAURENS...MACON...MARION...MERIWETHER...MONTGOMERY...MUSCOGEE... PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER... WHEELER...WILCOX...WILKINSON. && SHORT TERM...31 LONG TERM....BAKER AVIATION...31
Hazardous weather outlook, Jun 5, 2:10 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 210 PM EDT TUE JUN 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 210 PM EDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER CENTRAL GEORGIA. SOME OF THESE STORMS WILL BECOME SEVERE. .SYNOPSIS... A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE PARALLEL TO A COLD FRONT FROM COLUMBUS THROUGH EASTMAN TO FORT STEWART. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY OF THE SEVERE STORMS WILL BE STRONG WINDS OF 60 MPH...ONE INCH OR LARGER HAIL SIZE AND FREQUENT LIGHTNING. .DISCUSSION... MODERATE INSTABILITY WITH CAPE VALUES AROUND 1500 WILL COMBINE WITH THE UPPER LEVEL DISTURBANCES AND THE COLD FRONT THIS AFTERNOON AND EVENING. THESE WEATHER FEATURES WILL BE THE FOCUS FOR SCATTERED THUNDERSTORMS THROUGH THIS EVENING. SOME OF THESE WILL BECOME SEVERE...PRIMARILY SOUTH OF A LINE FROM COLUMBUS THROUGH MACON TO STATESBORO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS WILL BE CONFINED TO THE SOUTHERN HALF OF THE FORECAST AREA WEDNESDAY AND THURSDAY BEFORE DRYING CONDITIONS MOVE IN FOR THE WEEKEND WHEN LITTLE OR NO THUNDERSTORM ACTIVITY IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON OR EVENING. 16
In the hours before
Special weather statement, Jun 5, 2:02 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUN 5 2012
GAZ108>110-051830-
202 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL...45 MPH WINDS
AND FREQUENT LIGHTNING IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL
230 PM EDT...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROWNING...
ABBEVILLE...RHINE...TEMPERANCE...CHINA HILL...HORSE CREEK WMA...
WORKMORE AND JACKSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3178 8290 3178 8298 3182 8315 3184 8318
3184 8324 3186 8335 3204 8331 3198 8282
3178 8287 3178 8289
TIME...MOT...LOC 1802Z 282DEG 26KT 3193 8323Local storm report, Jun 5, 2:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL DEXTER 32.43N 83.06W
06/05/2012 E1.00 INCH LAURENS GA 911 CALL CENTER
&&
KMSpecial weather statement, Jun 5, 2:16 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT TUE JUN 5 2012
GAZ069-079>081-093>095-051900-
216 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN TALBOT...PEACH...UPSON...MACON...TAYLOR...CRAWFORD AND HOUSTON
COUNTIES UNTIL 300 PM EDT...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SALEM TO SAINT LOUIS...MOVING EAST AT 25
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TALBOT...PEACH...UPSON...MACON...TAYLOR...CRAWFORD AND
HOUSTON COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE FIVE POINTS...HENDERSON...WINCHESTER...
WHITEWATER STATE PARK...SAINT LOUIS...BARTLETT...GARDEN VALLEY...
HICKS...IDEAL...MARSHALLVILLE...MONTEZUMA...POTTERVILLE...FICKLING
MILL...CARSONVILLE AND REYNOLDS. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3252 8438 3283 8426 3286 8412 3285 8390
3272 8380 3269 8369 3254 8353 3252 8354
3248 8349 3243 8349 3229 8365 3228 8372
3229 8390 3223 8398 3222 8404
TIME...MOT...LOC 1816Z 258DEG 22KT 3280 8420 3257 8411
3246 8380Special weather statement, Jun 5, 2:25 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT TUE JUN 5 2012
GAZ104>106-051900-
225 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 300 PM EDT...
AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNADILLA TO LESLIE...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER WMA...
DRAYTON...LILLY...DOOLING...BYROMVILLE...LAMAR...LESLIE...DESOTO...
COBB...UNADILLA...PINEHURST...VIENNA...GEORGIA VETERANS MEMORIAL
STATE PARK...RICHWOOD AND RAINES. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3191 8394 3191 8419 3204 8408 3227 8391
3229 8382 3229 8360 3225 8360 3225 8362
3223 8360 3203 8361 3190 8381 3188 8393
TIME...MOT...LOC 1826Z 261DEG 22KT 3225 8379 3203 8389
3191 8407Local storm report, Jun 5, 2:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG POTTERVILLE 32.52N 84.12W
06/05/2012 TAYLOR GA 911 CALL CENTER
SEVERAL TREES DOWN
&&
KMSpecial weather statement, Jun 5, 2:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT TUE JUN 5 2012
GAZ042>044-053-054-056-067>069-051900-
228 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SPALDING...
PIKE...MERIWETHER...UPSON...CARROLL...COWETA...DOUGLAS...FAYETTE AND
FULTON COUNTIES UNTIL 300 PM EDT...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARROLLTON TO CREST...MOVING EAST AT 30
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...MERIWETHER...UPSON...CARROLL...COWETA...
DOUGLAS...FAYETTE AND FULTON COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCKY MOUNT...
RALEIGH...HARRIS CITY...WOOSTER...IMLAC...ALVATON...WOODBURY...WARM
SPRINGS...LUTHERSVILLE...GAY...GREENVILLE...ARNCO-SARGENT...PLANT
YATES...HARALSON AND TURIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3378 8485 3358 8446 3350 8442 3347 8438
3343 8440 3336 8440 3335 8425 3333 8422
3319 8419 3319 8425 3299 8427 3299 8416
3291 8415 3285 8471 3287 8481 3325 8479
3359 8523
TIME...MOT...LOC 1828Z 248DEG 25KT 3361 8509 3336 8461
3293 8449The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:06 AM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Jun 5, 5:25 AM EDT | Special Weather Statement | FFC | Dade, Walker | 35 min |
| Jun 5, 5:57 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 48 min |
| Jun 5, 6:40 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Gordon, Polk, Walker | 35 min |
| Jun 5, 7:51 AM EDT | Special Weather Statement | FFC | Haralson | 24 min |
| Jun 5, 11:14 AM EDT | Special Weather Statement | FFC | Bibb, Monroe | 31 min |
| Jun 5, 11:50 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 5, 11:56 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jun 5, 12:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Jones, Laurens and 2 more | 39 min |
| Jun 5, 12:25 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Jun 5, 12:33 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Jun 5, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Treutlen, Wheeler | 42 min |
| Jun 5, 12:39 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 51 min |
| Jun 5, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Twiggs, Wilkinson | 46 min |
| Jun 5, 12:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Peach, Pulaski, Twiggs | 25 min |
| Jun 5, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jun 5, 1:01 PM EDT | Tornado Warning | FFC | Toombs | 24 min |
| Jun 5, 1:02 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup | 43 min |
| Jun 5, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wheeler, Wilcox | 38 min |
| Jun 5, 1:14 PM EDT | Special Weather Statement | FFC | Harris, Heard, Meriwether, Talbot, Troup | 46 min |
| Jun 5, 1:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 5, 1:29 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery | 31 min |
| Jun 5, 1:30 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 45 min |
| Jun 5, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 52 min |
| Jun 5, 1:41 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 5, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 25 min |
| Jun 5, 1:58 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether | 32 min |
| Jun 5, 2:02 PM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| Jun 5, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 47 min |
| Jun 5, 2:16 PM EDT | Special Weather Statement | FFC | Crawford, Houston, Macon, Peach, Taylor | 44 min |
| Jun 5, 2:25 PM EDT | Special Weather Statement | FFC | Dooly | 35 min |
| Jun 5, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 49 min |
| Jun 5, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 44 min |
| Jun 5, 2:57 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Lamar, Pike, Spalding and 1 more | 33 min |
| Jun 5, 3:23 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs, Wilkinson | 52 min |
| Jun 5, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 34 min |
| Jun 5, 3:29 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Henry, Lamar, Monroe | 31 min |
| Jun 5, 3:45 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 45 min |
| Jun 5, 3:52 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Jun 5, 4:05 PM EDT | Special Weather Statement | FFC | Jasper | 25 min |
| Jun 5, 4:21 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 5, 4:51 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 24 min |
| Jun 5, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.